liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Infinitesimal form boundedness and Trudinger's subordination for the Schroedinger operator
Department of Mathematics, Ohio State University, 231 West 18-th Ave., Columbus, OH 43210, USA.
Department of Mathematics, University of Missouri, Columbia, MO 65211, USA.
2005 (English)In: Inventiones Mathematicae, ISSN 0020-9910, E-ISSN 1432-1297, Vol. 162, no 1, 83-136 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 162, no 1, 83-136 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-30262DOI: 10.1007/s00222-005-0439-yLocal ID: 15773OAI: oai:DiVA.org:liu-30262DiVA: diva2:251084
Available from: 2009-10-09 Created: 2009-10-09 Last updated: 2017-12-13

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Maz´ya, Vladimir G.

Search in DiVA

By author/editor
Maz´ya, Vladimir G.
In the same journal
Inventiones Mathematicae
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 21 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf